TITLE

Nonasymptotic confidence sets of prescribed dimensions for parameters of nonlinear regressions

AUTHOR(S)
Timofeev, A.
PUB. DATE
February 2009
SOURCE
Automation & Remote Control;Feb2009, Vol. 70 Issue 2, p233
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The article suggests the sequential plan for confidence estimation of multidimensional parameters that nonlinearly enter into the regression equation. The solution is obtained in the nonasymptotic statement under the condition of the incomplete prior definiteness relative to the distribution of heteroscedastic observations.
ACCESSION #
36624654

 

Related Articles

  • Tuning equation ford dynamic matrix control in siso loops. Iglesias, Edinzo J.; Sanjuán, Marco E.; Smith, Carlos A. // Ingeniería y Desarrollo;ene-jun2006, Issue 19, p88 

    Dynamic Matrix Control (DMC) is one of the most used advanced control strategies used in industrial environments. However, the available literature does not present many alternatives to calculate the controller tuning parameter (also called suppression factor). This research proposes a new...

  • IDENTIFICATION OF A PRODUCTION SYSTEM USING HAMMERSTEIN-WIENER AND NARX MODELS. FOURAIJI, HICHAM; BENSASSI, BAHLOUL // Journal of Theoretical & Applied Information Technology;2/10/2016, Vol. 84 Issue 1, p111 

    In this paper we present a new approach to modeling dynamic production systems with discrete flow. This method is based on the automatic knowledge domain, in order to build a mathematical model that accurately formalizes the behavior of the studied system. The approach adopted for this study is...

  • Auxiliary Model-Based Forgetting Factor Stochastic Gradient Algorithm for Dual-Rate Nonlinear Systems and its Application to a Nonlinear Analog Circuit. Li, Xiangli; Zhou, Lincheng; Ding, Ruifeng // Circuits, Systems & Signal Processing;Jun2014, Vol. 33 Issue 6, p1957 

    This paper studies the identification problem of dual-rate Hammerstein nonlinear systems. By means of the key-term separation principle, we develop a regression identification model with different input and output sampling rates. In order to promote the convergence rate of the stochastic...

  • ON THE INTEGRAL CHARACTERIZATION OF PRINCIPAL SOLUTIONS FOR HALF-LINEAR ODE. CECCHI, MARIELLA; DOŠLÁ, ZUZANA; DOŠLÝ, ONDŘEJ; MARINI, MAURO // Electronic Journal of Qualitative Theory of Differential Equatio;2013, Issue 1-19, p1 

    We discuss a new integral characterization of principal solutions for halflinear differential equations, introduced in the recent paper of S. Fišnarová and R. Mařik, Nonlinear Anal. 74 (2011), 6427-6433. We study this characterization in the framework of the existing results and we...

  • Similarity solutions for the flow and heat transfer over a nonlinear stretching/shrinking sheet in a nanofluid. Aini Mat, Nor Azian; Arifin, Norihan Md.; Nazar, Roslinda Mohd.; Ismail, Fudziah // AIP Conference Proceedings;5/22/2012, Vol. 1450 Issue 1, p165 

    In this paper, a similarity solutions for the flow and heat transfer over a nonlinear stretching/shrinking sheet in a nanofluid is considered. The governing equations are first transformed into a system of non-dimensional via the non-dimensional variables, and then into non-similar ordinary...

  • A novel modified simple equation method and its application to some nonlinear evolution equation systems. Bekir, Ahmet; Kaplan, Melike; Güner, Özkan // AIP Conference Proceedings;2014, Vol. 1611, p30 

    In this paper, the modified simple equation (MSE) method is used to construct exact solutions of the nonlinear Drinfeld-Sokolov system, Maccari system and Coupled Higgs equation in applied mathematics and mathematical physics. The exact solutions obtained by the proposed method indicate that the...

  • The best polynomial multidimensional-matrix regression. V. Mukha // Cybernetics & Systems Analysis;May2007, Vol. 43 Issue 3, p427 

    Abstract  The problem of finding the best polynomial multidimensional-matrix regression is formulated. A system of equations is obtained to calculate the parameters of polynomial regression of any degree. Expressions for the parameters of constant linear and square regressions are derived...

  • Criteria for Unconstrained Global Optimization in Nonconvex Problems. Demidenko, Eugene // AIP Conference Proceedings;9/6/2007, Vol. 936 Issue 1, p147 

    We develop criteria for the existence and uniqueness of global minima of a continuous bounded function on a noncompact set. Special attention is given to the problem of parameter estimation via minimization of the sum of squares in nonlinear regression and maximum likelihood. Definitions of...

  • Assessing the Effects of Different Types of Covariates for Binary Logistic Regression. Hamid, Hamzah Abdul; Yap Bee Wah; Xian-Jin Xie; Abd Rahman, Hezlin Aryani // AIP Conference Proceedings;2015, Vol. 1643 Issue 1, p425 

    It is well known that the type of data distribution in the independent variable(s) may affect many statistical procedures. This paper investigates and illustrates the effect of different types of covariates on the parameter estimation of a binary logistic regression model. A simulation study...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics